# SDR SIMA20160511001

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 32,012 hours, 28,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Case
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING PANEL EMER LIGHT ASSEMBLY INTERIOR CASE IS CHAFED.  R & R RT OVERWING PANEL EMER LIGHT ASSEMBLY IAW AMM 33-50-10.
